uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Poset limits and exchangeable random posets
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2011 (English)In: Combinatorica, ISSN 0209-9683, E-ISSN 1439-6912, Vol. 31, no 5, 529-563 p.Article in journal (Refereed) Published
Abstract [en]

We develop a theory of limits of finite posets in close analogy to the recent theory of graph limits. In particular, we study representations of the limits by functions of two variables on a probability space, and connections to exchangeable random infinite posets.

Place, publisher, year, edition, pages
2011. Vol. 31, no 5, 529-563 p.
National Category
URN: urn:nbn:se:uu:diva-167665DOI: 10.1007/s00493-011-2591-xISI: 000298296100002OAI: oai:DiVA.org:uu-167665DiVA: diva2:488127
Available from: 2012-02-01 Created: 2012-01-31 Last updated: 2012-02-16Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Janson, Svante
By organisation
Analysis and Applied Mathematics
In the same journal

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 135 hits
ReferencesLink to record
Permanent link

Direct link